# SDR FDEA201206302418

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA60091
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, APPROX STATION 1964, LONGERON 40 LT, FOUND DENTED.   REPAIR CARRIED OUT IAW SRM 53-20-00, FIG 6 SHEET 3 VOL I, REV 98.  REPAIR PARTS FABRICATED AND INSTALLED IAW SRM 53-20-00, FIG 6, SHEET 3, VOL I, REV 98.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
